Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 29.

Article

Launois, S. and Lopes, Samuel A. (2013) Classification of factorial generalized down–up algebras. Journal of Algebra, 396 . pp. 184-206. ISSN 0021-8693. (The full text of this publication is not available from this repository)

Launois, S. and Lenagan, T.H. (2013) Automorphisms of quantum matrices. Glasgow Mathematical Journal, 55A . pp. 89-100. ISSN 0017-0895. (The full text of this publication is not available from this repository)

Bell, J. and Casteels, K. and Launois, S. (2012) Enumeration of H-strata in quantum matrices with respect to dimension. Journal of Combinatorial Theory, Series A, 119 (1). pp. 83-98. ISSN 0097-3165. (The full text of this publication is not available from this repository)

Bell, J. and Casteels, K. and Launois, S. (2012) Primitive ideals in quantum Schubert cells: Dimension of the strata. Forum Mathematicum . ISSN 0933-7741 (print); 1435-5337 (online). (The full text of this publication is not available from this repository)

Goodearl, Ken and Launois, S. and Lenagan, T.H. (2011) Totally nonnegative cells and Matrix Poisson varieties. Advances in Mathematics, 226 (1). pp. 779-826. ISSN 0001-8708. (The full text of this publication is not available from this repository)

Grabowski, Jan and Launois, S. (2011) Quantum Cluster Algebra Structures on Quantum Grassmannians and their Quantum Schubert Cells: The Finite-type Cases. International Mathematics Research Notices (10). pp. 2230-2262. ISSN 1073-7928. (The full text of this publication is not available from this repository)

Goodearl, Ken and Launois, S. (2011) The Dixmier-Moeglin equivalence and a Gel'fand-Kirillov problem for Poisson polynomial algebras. Bulletin de la Société Mathématique de France , 139 (1). pp. 1-39. ISSN 0037-9484. (The full text of this publication is not available from this repository)

Goodearl, Ken and Launois, S. and Lenagan, T.H. (2011) Torus-invariant prime ideals in quantum matrices, totally nonnegative cells and symplectic leaves. Mathematische Zeitschrift, 269 (1). pp. 29-45. ISSN 0025-5874. (The full text of this publication is not available from this repository)

Launois, S. and Lenagan, T.H. (2011) Twisting the quantum Grassmannian. Proceedings of the American Mathematical Society, 139 (1). pp. 99-110. ISSN 0002-9939. (The full text of this publication is not available from this repository)

Bell, Jason and Launois, S. and Lutley, Jamie (2010) An automaton-theoretic approach to the representation theory of quantum algebras. Advances in Mathematics, 223 (2). pp. 476-510. ISSN 0001-8708. (The full text of this publication is not available from this repository)

Bell, J. and Launois, S. (2010) On the dimension of H-strata in quantum matrices. Algebra and Number Theory, 4 (2). pp. 175-200. (The full text of this publication is not available from this repository)

Bell, J. and Launois, S. and Nguyen, N. (2009) Dimension and enumeration of primitive ideals in quantum algebras. Journal of Algebraic Combinatorics, 29 (3). pp. 269-294. ISSN 0925-9899 . (The full text of this publication is not available from this repository)

Launois, S. and Richard, L. (2009) Poisson(co)homology of truncated polynomial algebras in two variables. Comptes Rendus Mathematique, 347 (3-4). pp. 133-138. ISSN 1631-073X . (The full text of this publication is not available from this repository)

Launois, S. and Lenagan, T.H. and Rigal, L. (2008) Prime ideals in the quantum grassmanian. Selecta Mathematica - New Series, 13 (4). pp. 697-725. ISSN 1022-1824 . (Full text available)
[img]
Preview

Launois, S. and Lopes, S.A. (2007) Automorphisms and derivations of U_q(sl_4^+). Journal of Pure and Applied Algebra , 211 (1). pp. 249-264. ISSN 0022-4049 . (The full text of this publication is not available from this repository)

Launois, S. and Lenagan, T.H. (2007) Primitive ideals and automorphisms of quantum matrices. Algebras and Representation Theory, 10 (4). pp. 339-365. ISSN 1386-923X. (Full text available)
[img]
Preview

Launois, S. and Lenagan, T.H. (2007) Quantised coordinate rings of semisimple groups are unique factorisation domains. Bulletin of the London Mathematical Society, 39 (Part 3). pp. 439-446. ISSN 0024-6093. (Full text available)
[img]
Preview

Launois, S. (2007) Combinatorics of H-primes in quantum matrices. Journal of Algebra, 309 (1). pp. 139-167. ISSN 0021-8693 . (Full text available)
[img]
Preview

Launois, S. (2007) Primitive ideals and automorphism group of Uq+(B2). Journal of Algebra and its Applications, 6 (1). pp. 21-47. ISSN 0219-4988 . (Full text available)
[img]
Preview

Launois, S. and Richard, L. (2007) Twisted Poincare duality for some quadratic Poisson algebras. Letters in Mathematical Physics, 79 (2). pp. 161-174. ISSN 0377-9017. (Full text available)
[img]
Preview

Launois, S. and Lenagan, T.H. (2007) The first Hochschild cohomology group of quantum matrices and the quantum special linear group. Journal of Noncommutative Geometry, 1 (3). pp. 281-309. ISSN 1661-6952 . (Full text available)
[img]
Preview

Launois, S. and Lenagan, T.H. and Rigal, L. (2006) Quantum unique factorisation domains. Journal of the London Mathematical Society, 74 (2). pp. 321-340. ISSN 0024-6107. (Full text available)
[img]
Preview

Launois, S. (2005) Rank t H-primes in quantum matrices. Communications in Algebra, 33 (3). pp. 837-854. ISSN 0092-7872 . (Full text available)
[img]
Preview

Launois, S. (2004) Generators for H-invariant prime ideals in O-q(M-m,M-p(C)). Proceedings of The Edinburgh Mathematical Society, 47 (1). pp. 163-190. ISSN 0013-0915. (The full text of this publication is not available from this repository)

Launois, S. (2004) Les ideaux premiers invariants de Oq(Mm,p(C)). Journal of Algebra, 272 (1). pp. 191-246. ISSN 0021-8693. (The full text of this publication is not available from this repository)

Book section

Bell, J. and Casteels, K. and Launois, S. (2012) Enumeration of torus-invariant strata with respect to dimension in the big cell of the quantum minuscule Grassmannian of type B_n. In: Ara, P. and Brown, K.A. and Lenagan, T.H. and Stafford, J.T. and Zhang, J.J., eds. New Trends in Noncommutative Algebra. Contemporary Mathematics, 562 . American Mathematical Society, pp. 27-40. ISBN 9780821852972. (Full text available)
[img]
Preview

Conference or workshop item

Launois, S. (2006) On the automorphism groups of q-enveloping algebras of nilpotent Lie algebras. In: From Lie Algebras to Quantum Groups, 28-30 June 2006, Dep. Mathematics, Univ. Coimbra. (Full text available)
[img]
Preview

Review

Launois, S. (2013) Review of the book 'Lie superalgebras and enveloping algebras' (Graduate Studies in Mathematics 131) By Ian M. Musson. Review of: Lie superalgebras and enveloping algebras (Graduate Studies in Mathematics 131) By Ian M. Musson by Musson, Ian M.. Bulletin of the London Mathematical Society, 45 (3). pp. 666-667. ISSN 0024-6093. (The full text of this publication is not available from this repository)

Launois, S. (2009) Book Review:Quantum groups: A path to current algebra. Review of: Quantum groups: A path to current algebra by Street, Ross. Bulletin of the London Mathematical Society , 41 (3). pp. 571-572. ISSN 0024-6093. (The full text of this publication is not available from this repository)

This list was generated on Sat Apr 19 03:12:38 2014 BST.